# SDR FDEA201204231526

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34404
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE AT S14R LAP JOINT FROM BS 439.094 - 445.813.   REPAIR ACCOMPLISHEDIAW  EA F-5330-157266.  MAJOR REPAIR.
